This page is for informational purposes only

Paracetamol 500mg - 100

Available in a Tablet, Caplet and Soluble form

Brand May Vary
  • Everyday pain relief
  • Available as tablets, caplets, and soluble tablets
  • 100 x 500mg tablets per pack
  • Always read the patient information leaflet before use
Upon completion of a medical consultation with one of our health care professionals you can expect prices to start from £9.99
Prescription Included
Consultation Included
Treatment Included
All inclusive price starts from £9.99

The treatment is inclusive of consultation, private prescription & medicine delivery

Product Data

  • Active Ingredient(s)
    Paracetamol
  • Manufacturer
    Brand May Vary
How we are regulated
Our Consultations
Let us explain how it works
select consultation
Step 1
Choose a Condition
Select your condition
complete detail
Step 2
Complete a consultation
Answer questions designed by our healthcare professionals, so we can determine the relavant treatment for you.
suggested treatment
Step 3
Choose a Treatment
We will determine any relevant treatments that we can provide to treat your conditions
fast delivery
Step 4
Fast and discreet Delivery
We will issue the prescription and treatment in one cost and have your treatment sent out to you fast and discreet by the royalmail post
Checked for Accuracy by James O'Loan . CEO & Prescribing Pharmacist . on 20/09/2021

What is paracetamol?

Paracetamol is a popular treatment for everyday aches, pains, and fevers. This treatment is available in tablets, caplets, or soluble tablets, so your prescriber can recommend the best possible treatment for you. This treatment comes in packs of 100, making it ideal for those who need reliable pain relief that you can take for more than a few days.

What is the recommended dose of paracetamol 500mg?

Your prescriber will usually advise that you follow the manufacturer’s recommended dose of paracetamol 500mg, which is:

Tablets Caplets Soluble tablets
Age 16 years and over One or two tablets every 4 - 6 hours as needed. No more than eight tablets in 24 hours. One or two tablets every 4 - 6 hours as needed. No more than eight tablets in 24 hours. One or two tablets every 4 - 6 hours as needed. No more than eight tablets in 24 hours.
Age 10 - 15 years One tablet every 4 - 6 hours as needed. No more than four tablets in 24 hours. One tablet every 4 - 6 hours as needed. No more than four tablets in 24 hours. One tablet every 4 - 6 hours as needed. No more than four tablets in 24 hours.
How to take Swallow tablets whole with a sip of water. Swallow caplets whole with a sip of water. Dissolve tablets in a full glass of water. Drink the solution right away.

However, before you take your medication you should read the dose that your prescriber has recommended for you and make sure to follow it carefully. They may recommend a different dose in some circumstances, for example, if you’re pregnant.

Should I use paracetamol caplets, tablets, or soluble tablets?

Paracetamol is available to be prescribed as caplets, tablets, or soluble tablets. They all contain the same amount of active ingredient and work in the same way, so which one you should use is mostly down to personal preference. For example, if you struggle to swallow tablets then you may consider asking your prescriber about soluble tablets during your consultation, as these dissolve in water and may be much easier for you to take.

How does paracetamol relieve pain?

Paracetamol helps to ease your pain by blocking messages from your brain that tell you you’re in pain. It doesn’t just block these messages, but it helps to keep the messages that regulate your body temperature under control, which makes it ideal for those who have a cold or the flu. You’ll feel the effects of this treatment within an hour, as it reduces your high temperature and eases your pain.

What types of pain can I use this product for?

Paracetamol can be used to ease lots of different everyday aches and pains, as well as bringing down a fever or high temperature. Some of the most common reasons that people use paracetamol include:

  • Headaches & migraines
  • Toothache
  • Sore throats
  • Period pain
  • Cold & flu
  • Nerve pain
  • Muscular pain
  • Sprains and strains

Can I give paracetamol 500mg to children?

Paracetamol 500mg is not suitable for use in children under the age of 10, but can be given to children and teenagers aged 10 and up. If you have a young child who needs to take pain relief or needs medication to reduce a fever, there are plenty of paracetamol remedies for children available over the counter and in shops. One of the most popular kids paracetamol treatments is the Calpol range, which uses lower doses of the active ingredient to create medications that can be given to children aged 2 months and over.

Can I use this pain relief if I’m pregnant?

Paracetamol can be used during pregnancy to help ease your aches and pains. It’s generally considered to be the safest pain relief medication for pregnant and breastfeeding parents, but you should only take it if you’ve been advised to do so by a medical professional. It’s always best to avoid taking any unnecessary medications during pregnancy, so if you are recommended paracetamol, you should follow the dosage given to you by your prescriber or pharmacist carefully and take as small a dose as possible.

Can I use this product alongside my regular medication?

You should tell your prescriber about any other medications you’re taking during your consultation, including any herbal remedies or medicines you obtained without a prescription. This especially applies if you are already taking:

  • Chloramphenicol, which is an antibiotic
  • Anticoagulants, also known as blood thinners, such as warfarin
  • Medicines used to ease sickness and vomiting, e.g. metoclopramide, domperidone
  • Medicines used to control high cholesterol or blood fats, e.g. cholestyramine
  • Imatinib, which is used to treat some cancers
  • Any other medications which contain paracetamol, e.g. cold and flu remedies, other painkillers, etc. You will not be able to take this product alongside any other medications which contain paracetamol

Can I use paracetamol with ibuprofen or other pain relief?

Paracetamol can be used with some other pain relief medications to help ease your aches and pains more effectively. Paracetamol and ibuprofen is a popular combination, as they can be used together safely to offer pain relief and can help reduce a fever, ibuprofen has the added bonus of relieving swelling or inflammation too. Paracetamol can also be used at the same time as aspirin or codeine, as well as other medications. If you think you would benefit from taking two painkillers at once you should speak to your doctor or pharmacist so they can help to determine the best possible combination for you. They will also be able to tell you what dosage of each medication you’ll need, as making sure that you’re using each medicine properly is an essential part of taking them in combination.

When should this product not be used?

Paracetamol 500mg is not suitable for use in children under the age of 10. Do not use this product if you are allergic to paracetamol or any of the other listed ingredients in this medication. Tell your prescriber during your initial consultation if you have:

  • Severe liver problems
  • Severe kidney problems
  • Alcoholic liver disease
  • Non-serious arthritis which means that you need to take painkillers every day

Does paracetamol have side effects?

Like all medications, paracetamol can have side effects, although not everyone will experience them. This can include serious side effects which will need immediate medical attention, such as:

  • Symptoms of a severe allergic reaction, e.g. swelling of the face, mouth, tongue, throat, hands, feet, or ankles, difficulty swallowing or breathing, an itchy, lumpy rash, hives, nettle rash
  • Serious skin reactions, which are very rare

If you find that you’re bleeding or bruising more easily than usual or getting infections more easily than usual then you could be experiencing a blood problem caused by this medication. This is a rare side effect and you’ll need to see your doctor or pharmacist if it gets serious or lasts for more than a few days. For a complete list of potential side effects of this medication, please see the patient information leaflet included with your product. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

Why would I need a prescription for paracetamol?

You don’t always need a prescription for paracetamol, it’s readily available to buy in most places, from pharmacies to supermarkets to your local corner shop. The reason that you would need a prescription for this particular product is that it contains 100 paracetamol caplets or tablets, much more than you’re allowed to buy in any store. If you would be taking paracetamol regularly and need to be sure that you would have enough to last, this product could be the ideal solution for you. However, many people find that getting paracetamol on prescription is quite expensive, so they prefer to buy theirs outright. For example, at the time of writing, our paracetamol 500mg caplets are available at 99p for a box of 32 caplets, so although you would have to buy another box after you finished your first, the price difference is huge. At the end of the day, it all comes down to your personal preference, the long-term convenience of a prescription or the savings that come with regular purchases.

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Paracetamol

Ingredients

  • Ingredients may differ slightly from product to product and manufacturers can sometimes change the ingredients used in their medications. Always read the patient information leaflet included with your medication before using this product. An example of ingredients for each product are as follows:

    • Paracetamol tablets: Each tablet contains 500mg of paracetamol. The other ingredients are pregelatinised starch, magnesium stearate (E572), stearic acid (E570) and sodium metabisulphite (E223)
    • Paracetamol caplets: Each tablet contains 500mg of paracetamol. The other ingredients are Maize Starch, Colloidal Anhydrous Silica, Magnesium Stearate and Potassium Sorbate.
    • Paracetamol soluble tablets: Each tablet contains 500mg of paracetamol. The other ingredients are sorbitol, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, sodium bicarbonate, povidone, and dimeticone.
Product Data
Active Ingredient(s)
Paracetamol
Manufacturer
Brand May Vary

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

What is Sciatic Nerve Pain and How Can I Treat It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

No reviews found

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here